Alert archive / Ohio / Special Weather Statements in 2021
Special Weather Statement, NWS Cleveland, OH
NWS Cleveland, OH issued this special weather statement at Aug 12, 2021, 8:07 PM EDT for Stark County, Ohio. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2021, 8:07 PM EDT (00:07 UTC)
- Expired
- Aug 12, 2021, 9:00 PM EDT
- In force
- 53 min
- Issued by
- NWS Cleveland, OH
- Hail
- 0.25 in
- Wind
- 30
County Stark County, OH
The radar
The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2022 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
635
WWUS81 KCLE 130007
SPSCLE
Special Weather Statement
National Weather Service Cleveland OH
807 PM EDT Thu Aug 12 2021
OHZ031-032-130100-
Stark OH-Wayne OH-
807 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of Stark and
southeastern Wayne Counties through 900 PM EDT...
At 807 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brewster, or 15 miles east of Wooster, moving east at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Canton, Massillon, Green, North Canton, Louisville, Brewster,
Navarre, Dalton, Waynesburg, East Sparta, Wilmot, Mount Eaton, East
Canton, Beach City, Meyers Lake, Hills And Dales, Perry Heights,
North Lawrence and Greentown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
&&
LAT...LON 4067 8165 4067 8178 4081 8182 4091 8145
4091 8142 4092 8142 4095 8130 4073 8119
4072 8124 4065 8124 4065 8143 4066 8146
4064 8164
TIME...MOT...LOC 0007Z 251DEG 25KT 4073 8166
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
$$
CampbellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 12, 6:23 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Aug 12, 6:23 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
623 PM EDT Thu Aug 12 2021
...00z TAF Aviation and Near Term Forecast Update...
.SYNOPSIS...
A weak trough sweeps southeast across our region through this
early evening. Otherwise, our region remains along the
northwestern periphery of a high pressure ridge extending from
near Bermuda to the southeast United States. A cold front will
drift southeast through our area on Friday and Friday night.
Behind the front, a ridge builds eastward across the eastern
Great Lakes and Upper Ohio Valley by this weekend.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
630 pm update...
We made some tweaks to the shower and thunderstorms chances
through the evening hours regarding the latest radar trends and
high res model guidance. The atmosphere continues to remain
very unstable across portions of central Ohio and along the
Highway 30 corridor. We are monitoring the newly developed
convection along the I-71 corridor as well as the activity in
west central Ohio this evening.
Previous discussion...
Cyclonic westerly flow aloft and embedded shortwave
disturbances affect our CWA through Friday night as a mid- to
upper-level low shifts northward from Hudson Bay. At the
surface, a subtle trough axis near the US-30 corridor as of 4 PM
should exit our CWA to the south and southeast by early
evening. Otherwise we remain along the northwestern periphery of
a high pressure ridge extending from near Bermuda to the
southeast U.S. until a cold front drifts southeast through our
region on Friday into Friday night. Prior to the frontal
passage, the warm sector remains very humid as a low-level
return flow of very moist air from the Gulf of Mexico occurs
along the western side of the ridge. Behind the cold front,
another ridge builds eastward across the eastern Great Lakes and
Upper Ohio Valley, and will be associated with a cooler and
less humid air mass. Cloud cover will vary between mainly clear
and mostly cloudy due, in part, to rounds of convection. Low
temperatures should reach the upper 60's to lower 70's around
daybreak Friday morning and be followed by afternoon highs in
the low to mid 80's. Overnight lows should reach the upper 50's
to mid 60's Friday night.
As for convection, isolated showers and storms are beginning to
develop across northern OH as of 4 PM due to low-level
convergence along the aforementioned trough axis, residual
outflow boundaries, and a localized Lake Erie lake breeze front
in far-northeast OH. In addition, isentropic lift ahead of a
remnant MCV moving east from northwest OH is likely contributing
to convection initiation. All of these lifting mechanisms will
likely allow showers and storms to become scattered or even
widespread through early evening, especially in interior
northeast OH into northwest PA. Moderate to strong instability,
unusually-high PWAT's in the very humid warm sector, and modest
effective bulk shear should allow organized storms to produce
frequent lightning and torrential rainfall. Drier mid-level air
and fairly steep low-level lapse rates will support moderate to
strong DCAPE and the likelihood of strong to severe gusts with
storms. High melting levels will likely limit the severe hail
threat.
Showers/storms should exit eastward from our CWA by this late
evening. Otherwise, additional isolated showers and
thunderstorms are possible overnight tonight as a west-
southwesterly LLJ develops and undergoes isentropic lift amidst
sufficient elevated CAPE. Additional showers and storms may
develop along the approaching cold front late this evening and
persist eastward into our CWA toward daybreak. Nocturnal
stabilization of the boundary layer will likely promote
elevated convection overnight tonight and prevent a continued
threat of damaging gusts. Friday and Friday night's cold frontal
passage will be accompanied and preceded by additional rounds
of showers and thunderstorms. A similar thermodynamic and
kinematic environment relative to today's is expected, so
frequent lightning, torrential rainfall, and strong to damaging
gusts will be the main threats. The flash flood potential looks
to be greater tomorrow since west-southwesterly mean mid-level
flow looks to be essentially parallel to the front, which should
promote training convection.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
A pleasant weekend is in store across the region with high pressure
in place leading to mostly sunny skies. Below average temperatures
in the upper 70s to lower 80s are expected, but importantly, lower
humidity will arrive!
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Mostly pleasant weather should continue across the area on Monday,
though a slight uptick in humidity will start to occur. Can't rule
out an isolated shower/thunderstorm or two across the southeast
portion of the area in the afternoon and evening, though chances
should be fairly minimal. On Tuesday, moisture and humidity
continues to build north across the eastern CONUS, aided by
potential TC Fred as it inches towards Florida and/or the Gulf
Coast. In response, PWATs will increase towards the 1.8 to 2.0 inch
range once again, creating a very moist and unstable air mass across
the region. In addition, a weak 500 mb speed max around 25 to 30
knots could develop, allowing for some better coverage of showers
and/or thunderstorms. The warm and moist airmass will remain in
place across the area on Wednesday, allowing for similar shower
and/or thunderstorm coverage in relation to Tuesday. By Thursday,
some uncertainty exists on the location of any remnants of potential
TC Fred and the strength of the moisture field across the area. Kept
precipitation chances at or around 40% for now.
&&
.AVIATION /00Z Friday THROUGH Tuesday/...
We are expecting mainly VFR conditions outside of any showers
and convection. The TAF period tonight through Friday afternoon
will remain somewhat complicated with several rounds of
potential convection and showers impacting terminals through the
next 24 hours. We have tried to nail down two TEMPO groups of
possible impacts to TAF sites with one this evening and another
round of convection early Friday morning. Any showers or storms
will probably produce torrential rainfall and be accompanied by
brief MVFR/IFR ceilings and MVFR to LIFR visibility. Gusty and
erratic winds will also be possible with any stronger
convection. Winds will continue to be southwesterly around 10
knots with a few gusts up to 20 knots possible. Winds will
gradually shift to westerly and northwesterly very late in the
TAF period with a cold front moving through the region.
Outlook...Non-VFR possible with showers and thunderstorms
through Friday night and again Monday afternoon through
Tuesday.
&&
.MARINE...
Primarily southwest flow, 10 to 15 knots, id expected to continue
into Friday morning, perhaps increasing closer to 15 to 20 knots by
Friday afternoon and evening. Given the relative offshore nature of
the winds, not anticipating any marine headlines at this time. A
cold front will move southeast across the lake Friday night into
Saturday, shifting winds towards the north and northeast, 15 to 20
knots. A Small Craft Advisory may be needed for much of the lake on
Saturday to cover the threat of onshore winds and waves. Primarily
northeast flow, 10 to 15 knots, appears to persist through the rest
of the weekend before turning more easterly early next week.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ003-006>011-
017>021-027>032-036>038-047.
PA...None.
MARINE...None.
&&
SYNOPSIS...Jaszka
NEAR TERM...Griffin/Jaszka
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Griffin
MARINE...KahnHazardous weather outlook, Aug 12, 4:13 PM EDT, 3 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 413 PM EDT Thu Aug 12 2021 OHZ003-006>009-017>019-027>030-036-037-047-132015- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot- Crawford-Richland-Ashland-Marion-Morrow-Knox- 413 PM EDT Thu Aug 12 2021 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Tonight. A few severe thunderstorms with damaging wind gusts are possible through this evening. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms may pose the threat of strong to damaging wind gusts and localized flash flooding on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ012>014-022-023-033-PAZ002-003-132015- Lake-Geauga-Ashtabula Inland-Portage-Trumbull-Mahoning-Southern Erie- Crawford- 413 PM EDT Thu Aug 12 2021 ...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms may pose the threat of strong to damaging wind gusts and localized flash flooding on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010-011-020-021-031-032-038-132015- Lorain-Cuyahoga-Medina-Summit-Wayne-Stark-Holmes- 413 PM EDT Thu Aug 12 2021 ...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Heat Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms may pose the threat of strong to damaging wind gusts and localized flash flooding on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ089-PAZ001-132015- Ashtabula Lakeshore-Northern Erie- 413 PM EDT Thu Aug 12 2021 ...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. In addition, a moderate risk of rip currents exists tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms may pose the threat of strong to damaging wind gusts and localized flash flooding on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>144-162>169-132015- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 413 PM EDT Thu Aug 12 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms may pose the threat of strong to damaging wind gusts on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ145>149-132015- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- 413 PM EDT Thu Aug 12 2021 ...SEVERE THUNDERSTORM WATCH 433 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms may pose the threat of strong to damaging wind gusts on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 12, 6:04 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
604 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG 1 SSW HUBBARD 41.14N 80.58W
08/12/2021 TRUMBULL OH AMATEUR RADIO
TREE DOWN AT LEWIS AVE. AND LINCOLN AVE. IN
MAPLEWOOD PARK. TIME ESTIMATED VIA RADAR.
&&Special weather statement, Aug 12, 6:11 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
611 PM EDT Thu Aug 12 2021
OHZ029-037-047-122315-
Richland OH-Morrow OH-Knox OH-
611 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of southern Richland,
Morrow and northwestern Knox Counties through 715 PM EDT...
At 611 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Gilead, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, Mount Gilead, Ontario, Lexington, Fredericktown,
Cardington, Bellville, Ashley, Chesterville, Sparta, Waterford,
Butler, Edison, Marengo, Fulton, Shauck and Iberia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4036 8293 4041 8292 4042 8299 4045 8302
4049 8301 4049 8296 4064 8295 4064 8286
4071 8286 4071 8273 4078 8272 4087 8260
4061 8234 4035 8265
TIME...MOT...LOC 2211Z 239DEG 14KT 4059 8274
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CampbellLocal storm report, Aug 12, 6:21 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
621 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG 2 NE BOARDMAN 41.05N 80.65W
08/12/2021 MAHONING OH AMATEUR RADIO
PER SCANNER, TREE DOWN ON HOUSE ON EUCLID
BLVD. IN BOARDMAN. TIME ESTIMATED VIA RADAR.
&&Local storm report, Aug 12, 6:54 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
654 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG CONNEAUT LAKE 41.61N 80.30W
08/12/2021 CRAWFORD PA EMERGENCY MNGR
TREE FELL ONTO A HOUSE SEVERELY DAMAGING THE
HOME NEAR SUMMIT TOWNSHIP IN WESTERN
CRAWFORD COUNTY. A MOBILE HOME WAS SEVERELY
DAMAGED. NUMEROUS TREES WERE BLOWN DOWN.
TIME WAS ESTIMATED BY RADAR.
&&
MGLocal storm report, Aug 12, 7:16 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
716 PM EDT THU AUG 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG WINDHAM 41.24N 81.04W
08/12/2021 PORTAGE OH BROADCAST MEDIA
TREE FELL ONTO BACKYARD POOL.
&&
RCSpecial weather statement, Aug 12, 8:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
807 PM EDT Thu Aug 12 2021
OHZ031-032-130100-
Stark OH-Wayne OH-
807 PM EDT Thu Aug 12 2021
...A strong thunderstorm will impact portions of Stark and
southeastern Wayne Counties through 900 PM EDT...
At 807 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brewster, or 15 miles east of Wooster, moving east at 30 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Canton, Massillon, Green, North Canton, Louisville, Brewster,
Navarre, Dalton, Waynesburg, East Sparta, Wilmot, Mount Eaton, East
Canton, Beach City, Meyers Lake, Hills And Dales, Perry Heights,
North Lawrence and Greentown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
&&
LAT...LON 4067 8165 4067 8178 4081 8182 4091 8145
4091 8142 4092 8142 4095 8130 4073 8119
4072 8124 4065 8124 4065 8143 4066 8146
4064 8164
TIME...MOT...LOC 0007Z 251DEG 25KT 4073 8166
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
CampbellThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 11:51 PM EDT | Severe Thunderstorm Warning | CLE | Knox, Morrow | 33 min |
| Aug 13, 3:54 PM EDT | Special Weather Statement | CLE | Knox | 51 min |
| Aug 13, 4:34 PM EDT | Special Weather Statement | CLE | Lucas | 41 min |
| Aug 13, 4:42 PM EDT | Special Marine Warning | CLE | 93 min | |
| Aug 13, 4:49 PM EDT | Special Weather Statement | CLE | Stark | 26 min |
| Aug 13, 4:52 PM EDT | Special Weather Statement | CLE | Lucas | 23 min |
| Aug 13, 5:28 PM EDT | Special Marine Warning | CLE | 92 min | |
| Aug 13, 5:46 PM EDT | Special Weather Statement | CLE | Lorain | 29 min |
| Aug 13, 5:55 PM EDT | Special Weather Statement | CLE | Knox | 35 min |
| Aug 13, 6:11 PM EDT | Special Marine Warning | CLE | 94 min | |
| Aug 13, 6:22 PM EDT | Special Weather Statement | CLE | Lorain | 38 min |
| Aug 13, 6:26 PM EDT | Special Marine Warning | CLE | 95 min | |
| Aug 13, 6:46 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 4 hr |
| Aug 13, 6:49 PM EDT | Special Weather Statement | CLE | Knox | 26 min |
| Aug 13, 6:57 PM EDT | Special Weather Statement | CLE | Ashtabula | 33 min |
| Aug 13, 7:11 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 49 min |
| Aug 13, 7:39 PM EDT | Special Weather Statement | CLE | Geauga | 51 min |
| Aug 13, 7:42 PM EDT | Areal Flood Advisory | CLE | Lake | 3 hr |
| Aug 13, 7:57 PM EDT | Special Weather Statement | CLE | Stark | 33 min |
| Aug 13, 7:59 PM EDT | Special Weather Statement | CLE | Portage | 31 min |
| Aug 13, 7:54 PM EDT | Special Weather Statement | CLE | Crawford | 51 min |
Nearby
Special Weather Statements in Ohio, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.